Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 245, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 13, 2009, 6:34 PM MDT for Garden County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2009, 6:34 PM MDT (00:34 UTC)
- Expired
- Jul 13, 2009, 7:15 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Garden County, NE
The radar
The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:01 PM MDT | TSTM WND GST 60 | 8 Ese Lisco, NE | PUBLIC REPORTED AT LEAST 60 MPH WIND GUSTS AND 8 INCH TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2857 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 140034
SVRLBF
NEC069-140115-
/O.NEW.KLBF.SV.W.0245.090714T0034Z-090714T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM MDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
THIS INCLUDES THE CITY OF OSHKOSH...
* UNTIL 715 PM MDT
* AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF RICHARDSON LAKE
TO LISCO TO 20 MILES SOUTHWEST OF LISCO...OR ALONG A LINE EXTENDING
FROM 27 MILES NORTHWEST OF OSHKOSH TO 20 MILES WEST OF OSHKOSH TO
20 MILES NORTHWEST OF CHAPPELL...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LISCO AND RICHARDSON LAKE BY 645 PM MDT...
CRESCENT LAKE NWR BY 700 PM MDT...
DOGTOWN FLATS BY 705 PM MDT...
DEER LAKE...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AND OSHKOSH
BY 710 PM MDT...
BRITTON LAKE...6 MILES WEST OF BLUEWATER BATTLEFIELD STATE
HISTORICAL PARK AND 7 MILES SOUTH OF JERRY LAKE BY 715 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4196 10208 4129 10209 4123 10261 4139 10261
4140 10263 4173 10265 4174 10267 4177 10267
TIME...MOT...LOC 0035Z 251DEG 33KT 4168 10270 4148 10270
4125 10279
$$
131 follow-up statement
000
WWUS53 KLBF 140048
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM MDT MON JUL 13 2009
NEC069-140115-
/O.CON.KLBF.SV.W.0245.000000T0000Z-090714T0115Z/
GARDEN NE-
648 PM MDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL GARDEN COUNTY...
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CRESCENT LAKE NWR TO 7 MILES
WEST OF DOGTOWN FLATS TO 11 MILES SOUTHWEST OF HIGHWAY 26 MILE MARKER
100...OR ALONG A LINE EXTENDING FROM 25 MILES NORTH OF OSHKOSH TO 13
MILES NORTHWEST OF OSHKOSH TO 14 MILES SOUTHWEST OF OSHKOSH...MOVING
EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 26 MILE MARKER 100 AND CRESCENT LAKE NWR BY 655 PM MDT...
DEER LAKE AND DOGTOWN FLATS BY 700 PM MDT...
BRITTON LAKE AND OSHKOSH BY 705 PM MDT...
JERRY LAKE BY 710 PM MDT...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...6 MILES SOUTH OF
KINCAID LAKE AND 8 MILES NORTHWEST OF LEWELLEN BY 715 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4196 10208 4132 10209 4127 10261 4139 10261
4140 10263 4173 10265 4174 10267 4177 10267
TIME...MOT...LOC 0048Z 250DEG 39KT 4175 10249 4155 10249
4132 10258
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:38 PM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 13, 2:38 PM MDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT MON JUL 13 2009 .DISCUSSION... ANOTHER ACTIVE DAY IS INSTORE FOR THE FORECAST AREA. SURFACE LOW DEVELOPING OVER FAR NW SD THIS AFTERNOON...WHILE A TROF LIES ACROSS THE FRONT RANGE OF THE ROCKIES. ALSO HAVE A NORTH/SOUTH THERMAL BOUNDARY OVER THE CENTRAL NEBRASKA...CAUSE BY CLOUDS OVER CENTRAL/EASTERN NEB. TONIGHT...THUNDERSTORMS ARE HIGHLY LIKELY EVENTUALLY...AND A GOOD CHANCE FOR SOME TO REACH SEVERE LIMITS. ALREADY HAVE WATCH BOXES TO THE NORTH AND WEST. AFTERNOON HEATING HAS ERODED MOST OF THE CAP OVER CENTRAL NEBRASKA...WHERE DEW PTS AROUND 70 DEGREES. FURTHER WEST DEW PTS LOWER...HAVE STILL HAVE A SMALL CAP IN PLACE. 12Z MODELS HAVING A VERY DIFFICULT TIME WITH THE NUMEROUS BOUNDARIES...AS NONE HAVE QPF WHERE THUNDERSTORMS HAVE BEEN SO FAR THIS AFTERNOON. 18Z RUN STARTING TO COME IN...AND QUICK ANALYSIS HAS MUCH BETTER PLACEMENT OF CURRENT ACTIVITY...ALTHOUGH MODELS DID NOT HANDLE LAST NIGHTS ACTIVITY VERY WELL. 18Z KLBF SOUNDINGS SHOWED LI/S ALREADY AT -7.0 AND WHEN MODIFIED FOR LATEST OB...STILL HAVE A SMALL CAP /-15 J/KG/ AND A VERY UNSTABLE ATMOSPHERE. COLD FRONT TO PUSH ACROSS THE AREA OVERNIGHT AND TOMORROW MORNING...AND AM EXPECTING TO SEE THUNDERSTORMS DEVELOP ALONG THE FRONT. ALSO HAVE A SLIGHT CHANCE FOR DEVELOP OVER EASTERN ZONES WELL AHEAD OF THE FRONT...MAINLY THIS EVENING. CLOUDS MAY HAVE BEEN ENOUGH TO KEEP THIS FROM FIRING. SHEER IS GOOD AND EXPECT SOME ROTATING THUNDERSTORMS...HOWEVER OVERNIGHT FAVORS HAIL...BUT A TORNADO CAN NOT BE RULED OUT. SLIGHTLY COOLER AND DRIER AIR FILLS IN BEHIND THE FRONT FOR TUESDAY. EXPECT THE FRONT LOCATION TO BE SOUTH AND EAST OF THE AREA...THUS HAVE GONE DRY. HOWEVER...DRY SPELL TO BE SHORT LIVED...AS FRONT LIFTS BACK NORTH FOR WEDNESDAY. MEANWHILE A RIDGE BEGINS TO BUILD NORTH FROM THE DESERT SOUTHWEST INTO THE WESTERN ROCKIES. THIS WILL CONTINUE TO KEEP US IN AN ACTIVE PATTERN FOR THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. TEMPERATURES TO BE SEASONAL /80S AND LOWER 90S/ AND MOISTURE WILL RETURN TO THE REGION...THUS LATE AFTERNOON AND OVERNIGHT THUNDERSTORMS REMAIN IN THE FORECAST. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT. VISIBILITIES MAY DROP TO LOW MVFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS. CIGS WILL REMAIN VFR. THE COLD FRONT WILL LIKELY EXTEND ALONG A LINE FROM NEAR KANW TO KLBF BY 12Z TUE. EAST OF THIS FRONT...EXPECT THE SOUTHERLY WINDS USHERING ABUNDANT MOISTURE INTO THE AREA TO PRODUCE MVFR/IFR CIGS IN STRATUS CLOUDS. WEST OF THE FRONT...WESTERLY DOWNSLOPE WINDS WILL KEEP SKIES VFR. THE ONE CAVEAT IS THE ACTUAL LOCATION OF THE FRONT. COMPUTER MODELS ARE NOT IN AGREEMENT WITH THIS SO THE LOCATION GIVEN ABOVE IS MY BEST ESTIMATION SO THEREFORE DID NOT INCLUDE THE MVFR CIGS IN THE KLBF TAF. THE FRONT WILL MARCH EASTWARD WITH MVFR CIGS BECOMING VFR IN THE KBBW AREA BY 17Z AND KONL BY 19Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...MASEK AVIATION...DDB
Hazardous weather outlook, Jul 13, 2:28 PM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON JUL 13 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-142030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON JUL 13 2009 /228 PM MDT MON JUL 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A COLD FRONT WILL MOVE EAST ACROSS WESTERN NEBRASKA TONIGHT WITH THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ACROSS WESTERN CHERRY COUNTY AND THE EASTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SUNDAY NIGHT AS SOUTHEAST UPSLOPE WINDS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES TO PROVIDE A MOIST...UNSTABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE HEAVY RAIN...GUSTY WINDS...DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE DDB
In the hours before
Local storm report, Jul 13, 12:56 PM MDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
156 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HEAVY RAIN OSHKOSH 41.41N 102.34W
07/13/2009 M1.30 INCH GARDEN NE PUBLIC
1221 AM HAIL 14 N OSHKOSH 41.61N 102.34W
07/13/2009 E1.00 INCH GARDEN NE PUBLIC
1231 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
07/13/2009 M1.00 INCH LINCOLN NE PUBLIC
1231 AM HAIL NORTH PLATTE 41.13N 100.77W
07/13/2009 M0.50 INCH LINCOLN NE PUBLIC
0115 AM HAIL 4 SE HERSHEY 41.12N 100.95W
07/13/2009 E1.00 INCH LINCOLN NE PUBLIC
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
07/13/2009 M1.05 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 5 SSE NORTH PLATTE 41.07N 100.74W
07/13/2009 M1.02 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 5 WNW MERNA 41.51N 99.85W
07/13/2009 M1.38 INCH CUSTER NE MESONET
HIGH WINDS OF UNKNOWN SPEED ALONG WITH SOME PEA SIZE HAIL
ALSO REPORTED. STORM TOTAL RAINFALL REPORT FURNISHED BY A
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
OBSERVER.
0700 AM HEAVY RAIN 5 NE NORTH PLATTE 41.18N 100.70W
07/13/2009 M1.46 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 7 SSW NORTH PLATTE 41.04N 100.82W
07/13/2009 M1.67 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 SSW BERWYN 41.27N 99.54W
07/13/2009 M1.83 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 ENE NORTH PLATTE 41.14N 100.75W
07/13/2009 M1.50 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.41 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 N BROKEN BOW 41.43N 99.64W
07/13/2009 M1.38 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 10 WSW BIG SPRINGS 41.01N 102.25W
07/13/2009 M1.34 INCH DEUEL NE MESONET
PEA SIZE HAIL WAS ALSO REPORTED. STORM TOTAL RAINFALL
REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 E NORTH PLATTE 41.13N 100.70W
07/13/2009 M1.22 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 WSW HERSHEY 41.14N 101.05W
07/13/2009 M1.11 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.80 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
&&
SCARMELLocal storm report, Jul 13, 2:06 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 5 NE ANSELMO 41.67N 99.80W
07/12/2009 E60.00 MPH CUSTER NE PUBLIC
VERY HEAVY RAIN AND MARBLE SIZED HAIL BEING DRIVEN BY
STRONG THUNDERSTORM WIND GUSTS.
0954 PM HAIL 6 E ANSELMO 41.62N 99.75W
07/12/2009 E1.00 INCH CUSTER NE PUBLIC
MARBLE TO QUARTER SIZE HAIL OCCURRING AT TIME OF REPORT
ALONG WITH VERY HEAVY RAINFALL AND STRONG WIND GUSTS.
1009 PM TSTM WND GST 3 S CHAPPELL 41.05N 102.47W
07/12/2009 E65.00 MPH DEUEL NE PUBLIC
POWERFUL WINDS DRIVING VERY HEAVY RAINFALL WITH HAIL OF
UNKNOWN SIZE 3 MILES SOUTH OF CHAPPELL.
1221 AM HAIL 14 N OSHKOSH 41.61N 102.34W
07/13/2009 E1.00 INCH GARDEN NE PUBLIC
1221 AM HEAVY RAIN OSHKOSH 41.41N 102.34W
07/13/2009 M1.30 INCH GARDEN NE PUBLIC
1231 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
07/13/2009 M1.00 INCH LINCOLN NE PUBLIC
1231 AM HAIL NORTH PLATTE 41.13N 100.77W
07/13/2009 M0.50 INCH LINCOLN NE PUBLIC
0115 AM HAIL 4 SE HERSHEY 41.12N 100.95W
07/13/2009 E1.00 INCH LINCOLN NE PUBLIC
0700 AM HEAVY RAIN 5 NE NORTH PLATTE 41.18N 100.70W
07/13/2009 M1.46 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 5 WNW MERNA 41.51N 99.85W
07/13/2009 M1.38 INCH CUSTER NE MESONET
HIGH WINDS OF UNKNOWN SPEED ALONG WITH SOME PEA SIZE HAIL
ALSO REPORTED. STORM TOTAL RAINFALL REPORT FURNISHED BY A
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
OBSERVER.
0700 AM HEAVY RAIN 5 SSE NORTH PLATTE 41.07N 100.74W
07/13/2009 M1.02 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
07/13/2009 M1.05 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 WSW HERSHEY 41.14N 101.05W
07/13/2009 M1.11 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 E NORTH PLATTE 41.13N 100.70W
07/13/2009 M1.22 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 10 WSW BIG SPRINGS 41.01N 102.25W
07/13/2009 M1.34 INCH DEUEL NE MESONET
PEA SIZE HAIL WAS ALSO REPORTED. STORM TOTAL RAINFALL
REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 N BROKEN BOW 41.43N 99.64W
07/13/2009 M1.38 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.41 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 ENE NORTH PLATTE 41.14N 100.75W
07/13/2009 M1.50 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 SSW BERWYN 41.27N 99.54W
07/13/2009 M1.83 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 7 SSW NORTH PLATTE 41.04N 100.82W
07/13/2009 M1.67 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.80 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
&&
SCARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:30 PM MDT | Tornado Warning | LBF | Cherry | 60 min |
| Jul 13, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 66 min |
| Jul 13, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 38 min |
| Jul 13, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jul 13, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 45 min |
| Jul 13, 7:24 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 44 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| Jul 13, 8:14 PM MDT | Tornado Warning | LBF | Cherry | 46 min |
| Jul 13, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 29 min |
| Jul 13, 8:54 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 9:43 PM MDT | Tornado Warning | LBF | Cherry | 32 min |
| Jul 13, 10:35 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.